RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vasilevskii, Nikolai Leonidovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24

Number of views:
This page:555
Abstract pages:1977
Full texts:673
References:227
E-mail:

http://www.mathnet.ru/eng/person19075
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:vasilevskii.n-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/196551

Publications in Math-Net.Ru
2006
1. N. L. Vasilevskii, S. M. Grudskii, A. N. Karapetyants, “Dynamics of properties of Toeplitz operators on weighted Bergman spaces”, Sib. Èlektron. Mat. Izv., 3 (2006),  362–383  mathnet  mathscinet  zmath
2000
2. V. V. Kucherenko, N. L. Vasilevskii, “Shift operator generated by trigonometric systems”, Mat. Zametki, 67:4 (2000),  539–548  mathnet  mathscinet  zmath; Math. Notes, 67:4 (2000), 459–467  isi
1998
3. N. L. Vasilevskii, M. V. Shapiro, “On the Bergman kernel function in quaternion analysis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 2,  84–88  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:2 (1998), 81–85
1987
4. N. L. Vasilevskii, R. Trujillo, “A $C^*$-algebra generated by almost-periodic two-dimensional singular operators with discontinuous symbols”, Funktsional. Anal. i Prilozhen., 21:3 (1987),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:3 (1987), 235–236  isi
5. N. L. Vasilevskii, “On an algebra connected with Toeplitz operators in radial tube domains”, Izv. Akad. Nauk SSSR Ser. Mat., 51:1 (1987),  79–95  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:1 (1988), 71–88
1986
6. N. L. Vasilevskii, “Banach algebras generated by two-dimensional integral operators with a Bergman kernel and piecewise-continuous coefficients. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 3,  33–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:3 (1986), 44–50
7. N. L. Vasilevskiĭ, “Banach algebras generated by two-dimensional integral operators with a Bergman kernel and piecewise-continuous coefficients. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  12–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 14–24
8. N. L. Vasilevskii, “Algebras generated by multidimensional singular integral operators and by coefficients admitting discontinuities of homogeneous type”, Mat. Sb. (N.S.), 129(171):1 (1986),  3–19  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 1–19
1983
9. N. L. Vasilevskii, “On certain algebras generated by a space analogue of the singular operator with Cauchy kernel”, Dokl. Akad. Nauk SSSR, 273:3 (1983),  521–524  mathnet  mathscinet  zmath
10. N. L. Vasilevskii, “On the algebra generated by two-dimensional integral operators with Bergman kernel and piecewise continuous coefficients”, Dokl. Akad. Nauk SSSR, 271:5 (1983),  1041–1044  mathnet  mathscinet  zmath
1981
11. N. L. Vasilevskii, “On the theory of symbols for Banach algebras of operators that generalize algebras of singular integral operators”, Differ. Uravn., 17:4 (1981),  678–688  mathnet  mathscinet
1979
12. N. L. Vasilevskii, R. Trujillo, “On $\Phi_R$-operators in matrix algebras of operators”, Dokl. Akad. Nauk SSSR, 245:6 (1979),  1289–1292  mathnet  mathscinet  zmath
1978
13. N. L. Vasilevskii, A. A. Karelin, “Investigation of a boundary value problem for a partial differential equation of mixed type by means of reduction to a singular integral equation with a Carleman shift”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 3,  15–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:3 (1978), 11–15
1977
14. N. L. Vasilevskii, “Symbols of operator algebras”, Dokl. Akad. Nauk SSSR, 235:1 (1977),  15–18  mathnet  mathscinet  zmath
15. N. L. Vasilevskii, A. A. Karelin, P. V. Kerekesha, G. S. Litvinchuk, “A class of singular integral equations with involution, and its applications to the theory of boundary value problems for partial differential equations. II”, Differ. Uravn., 13:11 (1977),  2051–2062  mathnet  mathscinet  zmath
16. N. L. Vasilevskii, A. A. Karelin, P. V. Kerekesha, G. S. Litvinchuk, “A class of singular integral equations with involution, and its applications in the theory of boundary value problems for partial differential equations. I”, Differ. Uravn., 13:9 (1977),  1692–1700  mathnet  mathscinet  zmath
1976
17. N. L. Vasilevskii, E. V. Gutnikov, “On the structure of the symbol of operators forming finite-dimensional algebras”, Dokl. Akad. Nauk SSSR, 230:1 (1976),  11–14  mathnet  mathscinet  zmath
18. N. L. Vasilevskii, “On a class of singular integral operators with kernels of polar-logarithmic type”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976),  133–151  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:1 (1976), 127–143
1975
19. N. L. Vasilevskii, G. S. Litvinchuk, “Theory of solvability of a class of singular integral equations with involution”, Dokl. Akad. Nauk SSSR, 221:2 (1975),  269–271  mathnet  mathscinet  zmath
20. N. L. Vasilevskii, E. V. Gutnikov, “On the symbol of operators forming finite-dimensional algebras”, Dokl. Akad. Nauk SSSR, 221:1 (1975),  18–21  mathnet  mathscinet  zmath
1974
21. N. L. Vasilevskii, “On the Noetherian theory of integral operators with a polar logarithmic kernel”, Dokl. Akad. Nauk SSSR, 215:3 (1974),  514–517  mathnet  mathscinet  zmath
22. N. L. Vasilevskii, “Noether theory of a certain class of integral operators of potential type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 7,  12–20  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:7 (1974), 8–15
23. N. L. Vasilevskii, “On the properties of a class of integral operators in the space $L_p$”, Mat. Zametki, 16:4 (1974),  529–535  mathnet  mathscinet  zmath; Math. Notes, 16:4 (1974), 905–909
1972
24. N. L. Vasilevskii, “On the Noether conditions and a formula for the index of a class of integral operators”, Dokl. Akad. Nauk SSSR, 202:4 (1972),  747–750  mathnet  mathscinet  zmath

1975
25. N. L. Vasilevskii, G. S. Litvinchuk, “Seminar on boundary-value problems and singular integral equations, Chair of Mathematical Analysis, Odessa State University”, Uspekhi Mat. Nauk, 30:1(181) (1975),  279–280  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019